| Catalog Number |
115-253 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "bilateral rupture".This record is for the "right" side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" via "mri".This record is for the "right" side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a5, a6, b3, b5, b6, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed, an opening assessed as surgical damage and one opening assessed as unidentified (tear) opening.As per the investigation procedure, crease was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported right side rupture via mri.Device has been explanted.